# SDR SWAA2025011576320

- Difficulty date: December 11, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,236 hours, 33,879 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED STA907 AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN.   REPAIRED FRAME LOCATED ON STA907 AND BETWEEN STR 7R TO STR 9R AT PASSENGER CABIN IAW EA: 24-153-03583-WIP1 AND EA SUMMARY 24-153-03583.
